# SDR CALA2012050700331

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 66,337 hours, 6,963 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A OVERHEAD CREW REST DOOR DIFICULT TO OPEN FROM INSIDE, REQUIRED ASSISTANCE FROM OUTSIDE TO BE OPENED. CHECKED ON GROUND DOOR, OPENED & CLOSED OK.
